# SDR AALA2020083199014

- Difficulty date: August 28, 2020
- Submitted: August 31, 2020
- Operation: Air carrier
- Aircraft: N934AA
- Make and model: Airbus A321-231
- Aircraft serial: 7500
- Aircraft time: 10,567 hours, 3,930 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Cylinder
- Part number: FE240006
- Condition: Low Pressure
- Location: Door Emer Ops
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: RH AFT PASSENGER DOOR EMERGENCY ACCUMULATOR PRESSURE LOW. CHARGED RH AFT PASSENGER DOOR CYLINDER BOTTLE PRESSURE PER AMM 52-10-00.
